# SDR ASAA2022031737705

- Difficulty date: March 17, 2022
- Submitted: March 19, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 1,171 hours, 319 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SINGLE FMC MESSAGE AND FMC DISAGREE MESSAGE. GROUNDED - YES. RT FMC SHOWED FAILED. BUT FMC WAS RESTORED + RT FMC OPS TEST NORMAL REF B737-9 AMM 34-61-00-710-801.
